Download A Variational Approach to Lyapunov Type Inequalities: From by Antonio Cañada, Salvador Villegas PDF

By Antonio Cañada, Salvador Villegas

ISBN-10: 3319252879

ISBN-13: 9783319252872

This publication highlights the present nation of Lyapunov-type inequalities via a close research. geared toward researchers and scholars operating in differential equations and people attracted to the functions of balance idea and resonant structures, the publication starts with an outline Lyapunov’s unique effects and strikes ahead to incorporate established effects got long ago ten years. distinct proofs and an emphasis on uncomplicated principles are supplied for various boundary stipulations for usual differential equations, together with Neumann, Dirichlet, periodic, and antiperiodic stipulations. Novel result of larger eigenvalues, platforms of equations, partial differential equations in addition to variational methods are offered. To this appreciate, a brand new and unified variational standpoint  is brought for the remedy of such difficulties and a scientific dialogue of alternative kinds of boundary stipulations is featured.

Various difficulties make the research of Lyapunov-type inequalities of curiosity to these in natural and utilized arithmetic. Originating with the learn of the steadiness homes of the Hill equation, different questions arose for example in structures at resonance, crystallography, isoperimetric difficulties, Rayleigh style quotients and oscillation and periods of disconjugacy and it bring about the examine of Lyapunov-type inequalities for differential equations. This classical quarter of

mathematics continues to be of serious curiosity and is still a resource of inspiration.


Show description

Read or Download A Variational Approach to Lyapunov Type Inequalities: From ODEs to PDEs PDF

Best mathematics_1 books

Pi und Co.: Kaleidoskop der Mathematik (German Edition)

Mathematik ist eine vielseitige und lebendige Wissenschaft. Von den großen Themen wie Zahlen, Unendlichkeiten, Dimensionen und Wahrscheinlichkeiten spannen die Autoren einen Bogen zu den aktuellen mathematischen Anwendungen in der Logistik, der Finanzwelt, der Kryptographie, der Medizin und anderen Gebieten.

Extra resources for A Variational Approach to Lyapunov Type Inequalities: From ODEs to PDEs

Sample text

Nonlinear Functional Analysis. Springer, Berlin (1985) 13. : A Neumann problem at resonance with the nonlinearity restricted in one direction. Nonlinear Anal. 51, 739–747 (2002) 14. : Nonlinear eigenvalue problems and Fredholm alternative. , Takáˇc, P. ) Nonlinear Differential Equations. Research Notes in Mathematics Series, vol. 404, pp. 1–46. Chapman and Hall/CRC, London (1999) 15. : On an inequality of Lyapunov for disfocality. J. Math. Anal. Appl. 146, 495–500 (1990) 16. : Ordinary Differential Equations.

If 1 Ä p Ä 1; we have ˇp ˇp =4: T Proof. 91), let us define the functions aQ ; uQ W Œ0; 2L ! 106). 105). 0; L/; a set where no sign conditions is assumed. This difficulty may be and a 2 overcome by using some eigenvalue ideas. x/ > 0g has positive measure. 110). x/ 0. 110) for each function a 2 we obtain the conclusion of the lemma if 1 Ä p < 1. 7. 18. 7 that we have given here is based on an appropriate change of variables, but it is possible to carry out a different approach by using similar ideas to those contained in Sect.

Appl. 146, 495–500 (1990) 16. : Ordinary Differential Equations. Wiley, New York (1964) 17. : Existence and uniqueness of periodic solutions for Duffing equations across many points of resonance. J. Differ. Equ. 108, 152–169 (1994) 18. : Neumann boundary value problems for second-order ordinary differential equations across resonance. SIAM J. Control Optim. 33, 1312–1325 (1995) 19. : On Lyapunov’s inequality for disfocality. J. Math. Anal. Appl. 83, 486–494 (1981) 20. : Linear eigenvalues and a nonlinear boundary value problem.

Download PDF sample

Rated 4.46 of 5 – based on 21 votes